Alert archive / Oregon / Gale Warnings in 2016

Gale Warning 64, NWS Medford, OR

November 25, 2016

NWS Medford, OR issued this gale warning at Nov 25, 2016, 3:41 PM PST. It took effect at Nov 25, 2016, 4:00 PM PST. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 25, 2016, 3:41 PM PST (23:41 UTC)
In effect from
Nov 25, 2016, 4:00 PM PST
Expired
Nov 26, 2016, 4:00 AM PST
In force
12 hr
Issued by
NWS Medford, OR

The text

As transmitted.

469 
WHUS76 KMFR 252341
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
341 PM PST FRI NOV 25 2016


PZZ356-261245-
/O.CAN.KMFR.GL.W.0063.000000T0000Z-161126T0600Z/
/O.NEW.KMFR.SC.Y.0121.161126T0000Z-161126T1200Z/
/O.CAN.KMFR.SE.W.0079.000000T0000Z-161126T0600Z/
/O.NEW.KMFR.GL.W.0064.161126T0000Z-161126T1200Z/
/O.EXT.KMFR.SW.Y.0119.161126T0000Z-161127T0000Z/
/O.NEW.KMFR.SE.A.0010.161127T0000Z-161128T0000Z/
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
341 PM PST FRI NOV 25 2016

...GALE WARNING IN EFFECT UNTIL 4 AM PST SATURDAY...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT LATE
TONIGHT THROUGH SATURDAY AFTERNOON...
...HAZARDOUS SEAS WATCH IN EFFECT SATURDAY AFTERNOON THROUGH
SUNDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 4 AM PST SATURDAY. A SMALL
CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS
IN EFFECT UNTIL 4 AM PST SATURDAY. IN ADDITION...A HAZARDOUS SEAS
WATCH HAS BEEN ISSUED. THIS HAZARDOUS SEAS WATCH IS IN EFFECT
FROM SATURDAY AFTERNOON THROUGH SUNDAY AFTERNOON. THE HAZARDOUS
SEAS WARNING HAS BEEN CANCELLED. 

* WINDS...SOUTH GALES AROUND 35 KT WILL RETURN THIS AFTERNOON AND
  CONTINUE THROUGH LATE TONIGHT WITH WINDS DROPPING BELOW SMALL
  CRAFT BEFORE SUNRISE NEAR CAPE BLANCO. IN OTHER AREAS SOUTH
  WINDS 15 TO 25 KT.

* SEAS...A CHAOTIC MIX OF WEST SWELL AND WIND DRIVEN SEAS WILL
  BUILD TO 13 TO 15 FT WILL DECREASE TO WESTERLY SWELL DOMINATED
  SEAS OF AROUND 12 FEET LATE TONIGHT. SEAS WILL INCREASE TO 13 TO
  14 FEET SATURDAY AFTERNOON.

* AREAS AFFECTED...GALES WILL BE BEYOND 5 NM OF SHORE TONIGHT WITH
  SMALL CRAFT WINDS BEYOND 5 NM OF SHORE AND SMALL CRAFT ADVISORY
  SEAS IN TO THE SHORE. 

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ALONG WITH VERY
STEEP AND HAZARDOUS SEAS ARE IMMINENT OR OCCURRING. OPERATING A
VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY
EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT
THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A
POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALLER VESSELS
AND INEXPERIENCED MARINERS.

A HAZARDOUS SEAS WATCH IS ISSUED WHEN THE RISK OF VERY STEEP AND
HAZARDOUS SEAS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC
TIMING AND/OR LOCATION IS STILL UNCERTAIN.  IT IS INTENDED TO
PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO
CONSIDER ALTERING THEIR PLANS.

&&

$$

PZZ376-261245-
/O.CAN.KMFR.GL.W.0063.000000T0000Z-161126T0600Z/
/O.NEW.KMFR.SC.Y.0121.161126T0000Z-161126T1200Z/
/O.CAN.KMFR.SE.W.0079.000000T0000Z-161126T0600Z/
/O.NEW.KMFR.GL.W.0064.161126T0000Z-161126T1200Z/
/O.EXT.KMFR.SW.Y.0119.161126T1200Z-161127T0000Z/
/O.NEW.KMFR.SE.A.0010.161127T0000Z-161128T0000Z/
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
341 PM PST FRI NOV 25 2016

...GALE WARNING IN EFFECT UNTIL 4 AM PST SATURDAY...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT LATE
TONIGHT THROUGH SATURDAY AFTERNOON...
...HAZARDOUS SEAS WATCH IN EFFECT SATURDAY AFTERNOON THROUGH
SUNDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 4 AM PST SATURDAY. A SMALL
CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS
IN EFFECT UNTIL 4 AM PST SATURDAY. IN ADDITION...A HAZARDOUS SEAS
WATCH HAS BEEN ISSUED. THIS HAZARDOUS SEAS WATCH IS IN EFFECT
FROM SATURDAY AFTERNOON THROUGH SUNDAY AFTERNOON. THE HAZARDOUS
SEAS WARNING HAS BEEN CANCELLED. 

* WINDS...SOUTH GALES AROUND 35 KT WILL RETURN THIS AFTERNOON AND
  CONTINUE THROUGH LATE TONIGHT WITH WINDS DROPPING BELOW SMALL
  CRAFT BEFORE SUNRISE.

* SEAS...A CHAOTIC MIX OF WEST SWELL AND WIND DRIVEN SEAS WILL
  BUILD TO 13 TO 17 FT WILL DECREASE TO WESTERLY SWELL DOMINATED
  SEAS OF AROUND 12 FEET LATE TONIGHT. SEAS WILL INCREASE TO 13 TO
  14 FEET SATURDAY AFTERNOON.

* AREAS AFFECTED...ALL AREAS.

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ALONG WITH VERY
STEEP AND HAZARDOUS SEAS ARE IMMINENT OR OCCURRING. OPERATING A
VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY
EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT
THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A
POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALLER VESSELS
AND INEXPERIENCED MARINERS.

A HAZARDOUS SEAS WATCH IS ISSUED WHEN THE RISK OF VERY STEEP AND
HAZARDOUS SEAS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC
TIMING AND/OR LOCATION IS STILL UNCERTAIN.  IT IS INTENDED TO
PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO
CONSIDER ALTERING THEIR PLANS.

&&

$$

PZZ350-370-261245-
/O.CAN.KMFR.SE.W.0079.000000T0000Z-161126T0600Z/
/O.NEW.KMFR.SC.Y.0121.161126T0000Z-161126T1200Z/
/O.NEW.KMFR.GL.W.0064.161126T0000Z-161126T1200Z/
/O.EXT.KMFR.SW.Y.0119.161126T0000Z-161127T0000Z/
/O.NEW.KMFR.SE.A.0010.161127T0000Z-161128T0000Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM-
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
341 PM PST FRI NOV 25 2016

...GALE WARNING IN EFFECT UNTIL 4 AM PST SATURDAY...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT LATE
TONIGHT THROUGH SATURDAY AFTERNOON...
...HAZARDOUS SEAS WATCH IN EFFECT SATURDAY AFTERNOON THROUGH
SUNDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 4 AM PST SATURDAY. A SMALL
CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS
IN EFFECT UNTIL 4 AM PST SATURDAY. IN ADDITION...A HAZARDOUS SEAS
WATCH HAS BEEN ISSUED. THIS HAZARDOUS SEAS WATCH IS IN EFFECT
FROM SATURDAY AFTERNOON THROUGH SUNDAY AFTERNOON. THE HAZARDOUS
SEAS WARNING HAS BEEN CANCELLED. 

* WINDS...SOUTH GALES AROUND 35 KT WILL RETURN THIS AFTERNOON AND
  CONTINUE THROUGH LATE TONIGHT WITH WINDS DROPPING BELOW SMALL
  CRAFT BEFORE SUNRISE NEAR CAPE BLANCO AND BEYOND 10 NM OF SHORE.
  IN OTHER AREAS SOUTH WINDS 15 TO 25 KT.

* A CHAOTIC MIX OF WEST SWELL AND WIND DRIVEN SEAS WILL
  BUILD TO 13 TO 15 FT WILL DECREASE TO WESTERLY SWELL DOMINATED
  SEAS OF AROUND 12 FEET LATE TONIGHT. SEAS WILL INCREASE TO 13 TO
  14 FEET SATURDAY AFTERNOON.

* AREAS AFFECTED...GALES WILL BE BEYOND 10 NM OF SHORE
  TONIGHT...EXCEPT NEAR CAPE BLANCO WITH SMALL CRAFT WINDS BEYOND
  5 NM OF SHORE AND SMALL CRAFT ADVISORY SEAS IN TO THE SHORE.

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ALONG WITH VERY
STEEP AND HAZARDOUS SEAS ARE IMMINENT OR OCCURRING. OPERATING A
VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY
EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT
THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A
POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALLER VESSELS
AND INEXPERIENCED MARINERS.

A HAZARDOUS SEAS WATCH IS ISSUED WHEN THE RISK OF VERY STEEP AND
HAZARDOUS SEAS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC
TIMING AND/OR LOCATION IS STILL UNCERTAIN.  IT IS INTENDED TO
PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO
CONSIDER ALTERING THEIR PLANS.

&&

$$


HTTP://WWW.WEATHER.GOV/MEDFORD
1 follow-up statement
658 
WHUS76 KMFR 261228
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
428 AM PST SAT NOV 26 2016

PZZ350-356-370-376-270130-
/O.EXP.KMFR.GL.W.0064.000000T0000Z-161126T1200Z/
/O.EXP.KMFR.SC.Y.0121.000000T0000Z-161126T1200Z/
/O.CON.KMFR.SW.Y.0119.000000T0000Z-161127T0000Z/
/O.NEW.KMFR.SE.W.0080.161127T0000Z-161127T1200Z/
/O.EXT.KMFR.SE.A.0010.161127T1200Z-161128T0000Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM-
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
428 AM PST SAT NOV 26 2016

...GALE WARNING HAS EXPIRED...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT THROUGH
4 PM PST THIS AFTERNOON...
...HAZARDOUS SEAS WARNING IN EFFECT FROM 4 PM PST THIS AFTERNOON
TO 4 AM PST SUNDAY...
...HAZARDOUS SEAS WATCH REMAINS IN EFFECT FROM 4 AM PST SUNDAY
THROUGH 4 PM PST SUNDAY...

* WINDS...SOUTH 20 TO 30 KT EARLY THIS MORNING THEN DIMINISHING
  AND VEERING TO NORTHWEST 15 TO 20 KT. WEST TO NORTHWEST WINDS
  WILL THEN REACH 15 TO 25 KT TONIGHT.

* SEAS...SOUTHERLY WIND WAVE DOMINATED SEAS ARE AT A PEAK EARLY
  THIS MORNING. A FRESH SOUTHWEST SWELL LATER TODAY WILL DIMINISH
  INTO THIS EVENING WHILE A WEST SWELL WILL BUILD AND STEEPEN.
  THIS WILL RESULT IN VERY STEEP SEAS LATE THIS AFTERNOON THROUGH
  TONIGHT...WHICH MAY PERSIST ON SUNDAY. STEEP SEAS ARE LIKELY TO
  FOLLOW EARLY NEXT WEEK AHEAD OF A LONG PERIOD NORTHWEST SWELL
  THAT MAY BECOME VERY HIGH MONDAY NIGHT INTO TUESDAY MORNING.

* AREAS AFFECTED...WINDS WILL BE STRONGEST FROM 5 TO 25 NM FROM
  SHORE AND NEAR CAPE BLANCO THIS MORNING...THEN BEYOND 5 NM FROM
  SHORE THIS AFTERNOON THROUGH TONIGHT. ALL OF THE WATERS WILL BE
  AFFECTED BY STEEP TO VERY STEEP SEAS. 

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS VERY STEEP AND HAZARDOUS SEA
CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD
REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL
VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN
PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALLER VESSELS
AND INEXPERIENCED MARINERS.

A HAZARDOUS SEAS WATCH IS ISSUED WHEN THE RISK OF VERY STEEP AND
HAZARDOUS SEAS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC
TIMING AND/OR LOCATION IS STILL UNCERTAIN.  IT IS INTENDED TO
PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO
CONSIDER ALTERING THEIR PLANS.

&&

$$
DW

HTTP://WWW.WEATHER.GOV/MEDFORD

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this gale warning went out at Nov 25, 3:21 PM PST, 20 minutes earlier.

Area forecast discussion, Nov 25, 3:21 PM PST, 20 minutes before
Area Forecast Discussion
National Weather Service Medford OR
321 PM PST Fri Nov 25 2016

.DISCUSSION...Scattered showers remain over southern Oregon and
northern California mainly west of the Cascades. The showers are
light and are not expected to be anything but light through
sunset. The next well defined but not very large short wave is
crossing 130 W longitude at this time. The low center is moving
eastward pretty much along 40 N latitude. The GFS seems to have a
good handle on it and brings the precipitation associated with it
onshore sometime around midnight tonight. Precipitation will be
concentrated along the southern Oregon coast...southwest Josephine
County and western Siskiyou County overnight. As this system moves
through...snow levels will drop from around 5500 feet to 4500 feet
by morning.

Attention...the Flood Warning for the Coquille River at Coquille
has been cancelled, but the product remains on the NWS web because
of technical difficulties. We are not expecting any river flooding
through the rest of the weekend.

Following this system...the trof axis will move inland putting
the area under northwest flow and colder air will continue to
infiltrate the area. A system will track into the area from this
northwest flow Saturday late afternoon through Sunday morning.
Snow levels will continue to fall and bottom out to between 2500
and 3000 feet by Sunday morning. This will affect travel over all
higher passes in the Cascades. Siskiyou Summit on I-5 should also
see snow but how much is still in question. Lower summits on I-5
such as Sexton should remain wet with just rain but could see some
snow mixed in with the rain.

Active northwest flow continues through Monday. So scattered to
numerous showers should continue with snow levels fluctuating
between 3000 and 4000 feet.

A well-defined cold front will move through Wednesday. Snow
levels will drop to around 3000 feet late Wednesday, so there
could be travel impacts to Interstate 5 and the Cascades passes.
Upper ridging builds late Thursday into the weekend. Valley fog
will likely increase given the recent wet weather and plenty of
low level moisture.

&&

.AVIATION...20/18Z TAF cycle...Generally VFR conditions exist this
afternoon as one frontal boundary pushes inland and another front
develops offshore and moves toward the coast. Given the southerly
flow, the lowest conditions will continue to be around the Mount
Shasta area and  on the south side of other high terrain. Winds
aloft are increasing from the south today, and where these winds are
not surfacing, low level wind shear (LLWS) is possible.

As the front moves closer to the coast tonight, south winds should
increase further, and this will generate increased chances for
turbulence, especially to the north of high terrain.

Ceilings will lower to MVFR Saturday from west to east as the front
moves inland, mountain obscuration will increase, and freezing
levels will lower.

Note: The ceilometer at FAA site KOTH remains out of service, so
there will be no ceiling observations available generally between
the hours of 04Z and 14Z.

&&

.MARINE...Updated 200 PM PST Friday 25 November 2016...Southerly
winds will increase again and expand in coverage across the waters
this afternoon into tonight with gales mainly beyond 10NM from shore
as low pressure approaches from the southwest. Seas will become wind
wave dominated and very high this evening while building to a new
peak.

There will be modest improvement behind the low on Saturday.
Westerly winds will approach advisory strength while seas will
remain high and very steep due to west swell. Seas are likely to
remain high through the middle of the week as the active pattern
continues. -DW/SK

&&

.MFR WATCHES/WARNINGS/ADVISORIES...
OR...Winter Weather Advisory from 7 AM to 10 PM PST Saturday for
     ORZ029-030.
     Wind Advisory until 7 AM PST Saturday for ORZ030-031.
     High Wind Watch from 10 PM PST this evening through Saturday
     morning for ORZ030-031.
     Winter Weather Advisory until 10 PM PST this evening ABOVE 4500
     FEET for for ORZ028.
     Flood Watch through Saturday morning for ORZ022.
     Winter Weather Advisory until 10 PM PST this evening for ORZ027.
     Winter Weather Advisory from 4 AM to 10 PM PST Saturday ABOVE
     4000 FEET for for ORZ027-028.

CA...Wind Advisory until 7 AM PST Saturday for CAZ085.
     High Wind Watch from 10 PM PST this evening through Saturday
     morning for CAZ085.
     Winter Weather Advisory from 4 AM to 10 PM PST Saturday ABOVE
     4000 FEET for for CAZ080-082.
     Winter Weather Advisory until 10 PM PST this evening ABOVE 4000
     FEET for for CAZ082.
     Winter Weather Advisory until 10 PM PST this evening ABOVE 4500
     FEET for for CAZ080-083.
     High Wind Warning until 10 PM PST this evening for CAZ081.
     Wind Advisory until 4 AM PST Saturday for CAZ081.
     Winter Weather Advisory from 4 AM to 10 PM PST Saturday for
     CAZ083.

Pacific Coastal Waters...Small Craft Advisory for hazardous seas from 10 PM this evening
     to 4 PM PST Saturday for PZZ350-356-370-376.
     Gale Warning until 10 PM PST this evening for PZZ356-376.
     Hazardous Seas Warning until 10 PM PST this evening for
     PZZ350-356-370-376.

KRS/KRS/NSK

In the hours before

Local storm report, Nov 25, 11:17 AM PST, 4 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
1117 AM PST FRI NOV 25 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1114 AM     HEAVY RAIN       2 SSW OBRIEN            42.05N 123.71W
11/25/2016  M1.07 INCH       JOSEPHINE          OR   TRAINED SPOTTER

            . THE DURATION OF THE HEAVY RAIN EVENT WAS
            11 HOURS.

&&

CZS
Local storm report, Nov 25, 12:37 PM PST, 3 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
1237 PM PST FRI NOV 25 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1236 PM     HEAVY RAIN       1 NNW LAKESIDE          43.59N 124.18W
11/25/2016  M3.35 INCH       COOS               OR   TRAINED SPOTTER

            NOON TO NOON. THE DURATION OF THE HEAVY RAIN
            EVENT WAS 24 HOURS.

&&

SBN
Local storm report, Nov 25, 1:22 PM PST, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
122 PM PST FRI NOV 25 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     HEAVY RAIN       5 NNW BROOKINGS         42.12N 124.34W
11/25/2016  M1.90 INCH       CURRY              OR   TRAINED SPOTTER

            . THE DURATION OF THE HEAVY RAIN EVENT WAS
            24 HOURS.

&&

CZS
Local storm report, Nov 25, 2:26 PM PST, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
226 PM PST FRI NOV 25 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0225 PM     HEAVY RAIN       GREEN                   43.15N 123.38W
11/25/2016  M3.52 INCH       DOUGLAS            OR   TRAINED SPOTTER

            1300-1300. THE DURATION OF THE HEAVY RAIN
            EVENT WAS 24 HOURS.

&&

SBN

The office that day

Everything else NWS Medford, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 24, 10:48 PM PSTHazardous Seas WarningMFR17 hr
Nov 25, 12:19 AM PSTAreal Flood AdvisoryMFRCoos9 hr
Nov 25, 4:15 AM PSTWinter Weather AdvisoryMFRDouglas, Jackson, Josephine, Klamath, Lake52 hr
Nov 25, 4:25 AM PSTHigh Wind WatchMFRKlamath, Lake15 hr
Nov 25, 4:26 AM PSTGale WarningMFR11 hr
Nov 25, 3:41 PM PSTSmall Craft AdvisoryMFR12 hr
Nov 25, 3:41 PM PSTHazardous Seas WatchMFR23 hr
Nov 24, 7:02 PM PSTHigh Wind WarningMFRSiskiyou27 hr

Nearby

Gale Warnings in Oregon, 2016Every gale warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.